# SDR F3LA00118

- Difficulty date: June 1, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, FOUND AFT CARGO DOOR EDGE PLATES CORRODED.  MAINTENANCE FABRICATED REPLACEMENT EDGE PLATES AND REPAIRED PER SRM 53-20-2, FIGURE 8, AND SRM 51-20-1, FIGURE 7.  (M)
